# SDR DALA2024071607178

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,572 hours, 30,827 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5794374) ON SVC CHK WHILE CLEANING WINDSHIELD FOUND CRACK ON CAPTAINS #1 WINDOW FRAME. REPAIRED CRACK PER ERA 619423-14.
